Alert archive / Utah / Flash Flood Warnings in 2011
Flash Flood Warning 54, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Sep 14, 2011, 5:09 PM MDT for Kane County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2011, 5:09 PM MDT (23:09 UTC)
- Expired
- Sep 14, 2011, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
County Kane County, UT
The radar
The Cedar City radar (KICX), 165 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
869
WGUS55 KSLC 142309
FFWSLC
UTC025-150200-
/O.NEW.KSLC.FF.W.0054.110914T2309Z-110915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
509 PM MDT WED SEP 14 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN KANE COUNTY IN UTAH
* UNTIL 800 PM MDT
* AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. FLASH FLOODING
IS LIKELY OCCURRING ALONG TRIBUTARIES OF THE LOWER PORTIONS OF THE
ESCALANTE RIVER INCLUDING FORTY MILE CREEK.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...NORMALLY DRY WASHES AND SLOT CANYONS.
&&
LAT...LON 3718 11094 3727 11106 3727 11109 3745 11116
3754 11115 3753 11098 3741 11095 3729 11087
$$
PW2 follow-up statements
195
WGUS75 KSLC 150102
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
702 PM MDT WED SEP 14 2011
UTC025-150200-
/O.CON.KSLC.FF.W.0054.000000T0000Z-110915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANE UT-
702 PM MDT WED SEP 14 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN KANE COUNTY...
AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAIN FALLING OVER THE WARNED AREA.
FLASH FLOODING FROM EARLIER RAINFALL IS LIKELY STILL OCCURRING ALONG
SOME OF THE TRIBUTARIES OF THE ESCALANTE RIVER INCLUDING FORTY MILE
CREEK AND COYOTE GULCH.
ADDITIONAL LIGHT TO MODERATE RAINFALL WILL KEEP WATER FLOWING THESE
WASHES AND SLOT CANYONS FOR ANOTHER HOUR OR SO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS RAIN WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...NORMALLY DRY WASHES AND SLOT CANYONS.
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
&&
LAT...LON 3718 11094 3727 11106 3727 11109 3745 11116
3754 11115 3753 11098 3741 11095 3729 11087
$$
PW059
WGUS75 KSLC 150156
FFSSLC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
756 PM MDT WED SEP 14 2011
UTC025-150202-
/O.EXP.KSLC.FF.W.0054.000000T0000Z-110915T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANE UT-
756 PM MDT WED SEP 14 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR NORTHEASTERN
KANE COUNTY...
RAIN HAS ENDED IN THIS AREA AND WATER LEVELS HAVE LIKELY FALLEN IN
THE WASHES AND SLOT CANYONS ALONG THE LOWER PORTIONS OF THE
ESCALANTE RIVER. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
HOWEVER...SOMEWHAT ELEVATED WATER LEVELS ARE STILL POSSIBLE
IN THE MAIN STEM OF THE ESCALANTE RIVER FOR SEVERAL MORE HOURS.
MONITOR NOAA WEATHER RADIO OR LOCAL TELEVISION OR RADIO FOR THE
LATEST WEATHER INFORMATION.
LAT...LON 3718 11094 3727 11106 3727 11109 3745 11116
3754 11115 3753 11098 3741 11095 3729 11087
$$
PWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 4:19 PM MDT, 50 minutes earlier.
Area forecast discussion, Sep 14, 4:19 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 419 PM MDT WED SEP 14 2011 .SYNOPSIS...THE UPPER LOW OVER FAR NORTHWESTERN ARIZONA WILL CONTINUE TO SLOWLY MOVE EAST ALONG THE UTAH/ARIZONA BORDER THROUGH TOMORROW. WIDESPREAD PRECIPITATION WILL EXIST NEAR THE LOW ACROSS SOUTHERN AND CENTRAL UTAH. A SERIES OF WEATHER DISTURBANCES CROSSING THE NORTHERN GREAT BASIN LATE IN THE WEEK WILL BRING COOLER TEMPERATURES AND PRECIPITATION TO NORTHERN UTAH FRIDAY AND SATURDAY. && .DISCUSSION...HAVE SEEN NUMEROUS THUNDERSTORMS DEVELOP THIS AFTERNOON ACROSS EXTREME SOUTHERN UTAH IN THE VICINITY OF THE WELL-DEFINED UPPER LOW NOW SKIRTING SOUTHWESTERN UTAH. MUCAPE VALUES INCREASED TO 2000 J/KG PER SPC MESO-ANALYSIS DURING PEAK HEATING THIS AFTERNOON...AND BROAD LIFT ASSOCIATED WITH THE CIRCULATION FUELED RAPID DEVELOPMENT OVER THE LAST SEVERAL HOURS. CURRENTLY HAVE TWO FLASH FLOOD WARNINGS IN EFFECT...ONE FOR THE FORT PEARCE WASH EAST OF ST GEORGE AND THE OTHER ENCOMPASSING MUCH OF ZION NATIONAL PARK...WITH THE LATTER BEING VERIFIED BY PARK OFFICIALS WITHIN THE LAST HALF HOUR. RAINFALL RATES HAVE EXCEEDED 3 INCHES PER HOUR WITH THE STRONGER CELLS...WITH UP TO 2 TO 3 INCHES ACCUMULATION IN ISOLATED AREAS. EVENING SHIFT WILL CONTINUE TO FOCUS ON FLASH FLOOD POTENTIAL ACROSS THE PRONE AREAS OF THE SOUTH. MIDDAY TOMORROW THE CENTER OF THE LOW WILL HAVE ONLY MADE IT INTO THE SOUTHERN LAKE POWELL AREA...THUS FOCUS FOR FUTURE PRECIP WILL REMAIN OVER CENTRAL/SOUTHERN AND EVENTUALLY SOUTHEASTERN UTAH THROUGH THAT TIME. DYNAMIC NATURE OF THE UPPER LOW WILL MAINTAIN AT LEAST CHANCE PRECIP THROUGH TONIGHT...WITH DIURNAL INSTABILITY ONCE AGAIN FUELING STRONGER THUNDERSTORMS THURSDAY AFTERNOON. HAVE KEPT MODERATE RATINGS IN LATEST FLASH FLOOD POTENTIAL PRODUCT FOR MOST AREAS ACROSS SOUTHERN UTAH AS A RESULT. THE TRANSITION FROM AN ACTIVE SOUTH TO A MORE ACTIVE NORTH WILL OCCUR FRIDAY AS STRONG WESTERLIES POUND INTO THE PACIFIC COAST. SAID WESTERLIES WILL USHER IN A SERIES OF PROGRESSIVE SHORT WAVES THROUGH THE NORTHERN GREAT BASIN THROUGH MUCH OF THE UPCOMING WEEKEND. THE MOST INTERESTING FOR OUR FORECAST AREA WILL ARRIVE FRIDAY AFTERNOON AS WEAK COLD ADVECTION ASSOCIATED WITH SUBTLE BAROCLINICITY WILL INTERACT WITH THE MOIST AIRMASS IN PLACE. SHOWERS AND A FEW STORMS WILL BE FOCUSED ALONG THE MID LEVEL FRONTAL BOUNDARY FRIDAY EVENING/NIGHT ACROSS THE NORTH BEFORE WANING OVER CENTRAL UTAH SATURDAY...THIS AS THE UPPER LEVEL SUPPORT IS LOST. IN WAKE OF THIS TROUGHS PASSAGE DRY AND COOLER CONDITIONS ARE EXPECTED LATE WEEKEND. GLOBAL MODELS ARE BECOMING A BIT MORE AGREEABLE REGARDING NEXT WEEK. BOTH HAVE INDICATED DRY CONDITIONS WITH AT LEAST WEAK RIDGING DOMINATING FOR SEVERAL RUNS...EC THOUGH HAS BEEN A BIT MORE AMPLIFIED VS. THE MORE ZONAL FLOW TYPE PATTERN ADVERTISED IN THE GFS. HAVE LEANED TOWARDS A BLEND OF THE TWO AS BOTH MODELS SEEM TO BE CONVERGING IN LATEST RUNS TOWARDS A LOW AMPLIFICATION RIDGE PATTERN. BOTTOM LINE WOULD SUGGEST NEAR TO BELOW SEASONAL TEMPS EARLY WEEK WITH A WARMING TREND THROUGH THE MID/LATE WEEK PERIOD. && .AVIATION...VFR CONDITIONS EXPECTED AT KSLC THROUGH THE PERIOD. EXPECT NORTHWEST WINDS TO PREVAIL UNTIL 02Z-04Z WHEN SOUTHEAST DRAINAGE FLOW BECOMES ESTABLISHED. A FEW BUILD-UPS ARE EXPECTED OVER HIGHER TERRAIN...WITH ONLY A 10 PERCENT CHANCE OF A SHOWER OR THUNDERSTORM DRIFTING OFF THE MOUNTAINS AND DIRECTLY IMPACTING THE TERMINAL THROUGH THE EARLY EVENING. GUSTY ERRATIC WINDS AND LIGHTNING ARE THE PRIMARY CONCERNS IF THIS OCCURS. && .FIRE WEATHER...A LOW PRESSURE SYSTEM CENTERED OVER NORTHWEST ARIZONA THIS AFTERNOON WILL CONTINUE TO MOVE VERY SLOWLY EAST ACROSS NORTHERN ARIZONA THROUGH THURSDAY. THIS SYSTEM WILL BRING WIDESPREAD PRECIPITATION TO SOUTHERN AND CENTRAL UTAH THIS AFTERNOON...EVENING AND AGAIN THURSDAY AS IT PULLS MOISTURE NORTHWARD AROUND THE CENTRAL CORE. MOISTURE WILL FOLLOW THE LOW THURSDAY BUT WITH SUCH SLOW MOVEMENT THE SHOWERS WILL ONLY SHIFT A BIT EASTWARD. AS THE DAYTIME HEATING WANES...EXPECT PRECIPITATION TO BECOME MORE STRATIFORM OVER NIGHT...AS IT DID LAST NIGHT. A MUCH DRIER AIRMASS IS OVER NORTHERN UTAH...HOWEVER ISOLATED CONVECTION IS STILL EXPECTED MAINLY OVER THE HIGHER TERRAIN. THE NORTHWEST SCENARIO SHOULD REPEAT TOMORROW AS MAJORITY OF THE MOISTURE REMAINS ACROSS THE SOUTHERN AND EASTERN REACHES OF THE DISTRICT. A SERIES OF STORM SYSTEMS CROSSING THE NORTHERN GREAT BASIN WILL BRING INCREASED MOISTURE TO THE NORTHERN PORTION OF THE DISTRICT BY FRIDAY. AS A RESULT...THE CHANCES FOR PRECIPITATION TO THE NORTHERN PORTION OF THE DISTRICT WILL GO UP FOR THE WEEKEND. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && MERRILL/ROGOWSKI/YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 6:43 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 643 AM MDT WED SEP 14 2011 UTZ010-012>016-019>021-517-518-151300- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 643 AM MDT WED SEP 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... SOUTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT AN ENERGETIC LOW PRESSURE SYSTEM OVER NORTHWEST ARIZONA WILL GENERATE WIDESPREAD RAIN ACROSS SOUTHERN UTAH TODAY. THE HEAVIEST RAINFALL WILL CONCENTRATE OVER SOUTHWEST AND SOUTH-CENTRAL UTAH THIS AFTERNOON. THUNDERSTORMS ARE ALSO EXPECTED...WITH A FEW OF THE STRONGER STORMS PRODUCING LOCALLY HEAVY RAINS. THE LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST TONIGHT...SPREADING RAIN ACROSS THE REMAINDER OF SOUTHERN AND EASTERN UTAH. ANY THUNDERSTORMS THAT GENERATE HEAVY RAINFALL WILL FORM OVER THE SLICK ROCK AND SLOT CANYON COUNTRY OF SOUTHERN UTAH. THIS HEAVY RAIN COULD PRODUCE LOCAL FLOODING PROBLEMS...ESPECIALLY IN THE MORE FAVORABLE TERRAIN THIS AFTERNOON THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE CENTER OF THE LOW PRESSURE SYSTEM ACROSS CENTRAL AND EASTERN UTAH THURSDAY. LOCALLY HEAVY RAIN WILL REMAIN A POSSIBILITY...AS WILL THE THREAT OF LOCAL FLOODING IN FAVORABLE TERRAIN. SHOWERS WILL LINGER OVER SOUTHWEST UTAH DURING THE DAY...THOUGH HEAVY RAINFALL IS NO LONGER EXPECTED. THE LOW PRESSURE WILL WEAKEN AS IT MOVES EAST OF THE STATE THURSDAY NIGHT. LINGERING SHOWERS AND STORMS ARE POSSIBLE OVER THE HIGHER TERRAIN OF CENTRAL UTAH FRIDAY AFTERNOON. DRIER AIR WILL FOLLOW FOR THE WEEKEND...WITH TEMPERATURES CLIMBING BACK TO NEAR SEASONAL NORMS DURING THE WEEKEND. CONTINUED DRY CONDITIONS ARE EXPECTED EARLY NEXT WEEK WITH SEASONAL TEMPERATURES AREA WIDE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ001>009-011-WYZ021-151300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WESTERN UINTA BASIN-SOUTHWEST WYOMING- 643 AM MDT WED SEP 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SUFFICIENT MOISTURE WILL EXIST ACROSS THE AREA TO GENERATE ISOLATED SHOWERS OR THUNDERSTORMS ACROSS THE HIGHER TERRAIN THIS AFTERNOON. A LOW PRESSURE SYSTEM MOVING EAST ACROSS SOUTHERN UTAH WILL PUSH ADDITIONAL MOISTURE INTO NORTHEAST UTAH AND SOUTHWEST WYOMING...RESULTING IN A MODEST INCREASE IN SHOWERS AND STORMS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL EXIST ACROSS PORTIONS OF NORTHEAST UTAH TO THE NORTH OF THE LOW PRESSURE SYSTEM OVER SOUTHEAST UTAH ON THURSDAY. GENERALLY DRY AND STABLE CONDITIONS WILL REMAIN ACROSS NORTHWEST UTAH THURSDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS THE NORTHERN UTAH FRIDAY THROUGH THE WEEKEND. A SERIES OF WEATHER DISTURBANCES RACING EAST ACROSS THE NORTHERN ROCKIES WILL GENERATE ISOLATED SHOWERS AND THUNDERSTORMS NEAR THE IDAHO BORDER LATE FRIDAY...WITH A BETTER THREAT FOR SHOWERS AND STORMS OVER THE WEEKEND. TEMPERATURES WILL ALSO COOL TO BELOW NORMAL READINGS BEHIND THESE PASSING WEATHER DISTURBANCES. MUCH DRIER AIR WILL SPREAD ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING EARLY NEXT WEEK. COOL TEMPERATURES MONDAY WILL BEGIN TO SLOWLY WARM FOR TUESDAY AND BEYOND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Sep 14, 3:32 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
332 PM MDT WED SEP 14 2011
UTZ020-021-142215-
GLEN CANYON RECREATION AREA/LAKE POWELL UT-SOUTH CENTRAL UTAH UT-
332 PM MDT WED SEP 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANE AND EXTREME
SOUTHWESTERN SAN JUAN COUNTIES UNTIL 415 PM MDT...SPECIFICALLY
SOUTHERN LAKE POWELL INCLUDING DANGLING ROPE MARINA...
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF BIG FIVE...OR 16 MILES
NORTHEAST OF PAGE...MOVING NORTHEAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
BOATERS ON THE SOUTHERN TIP OF LAKE POWELL NEAR DANGLING ROPE MARINA
SHOULD PREPARE FOR THREATENING WEATHER AS THIS THUNDERSTORM MOVES
THROUGH THE AREA.
* LOCATIONS IMPACTED INCLUDE...
DANGLING ROPE MARINA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING OR A SAFE AREA ON LAKE POWELL.
LAT...LON 3697 11107 3698 11128 3703 11134 3730 11105
3713 11083
TIME...MOT...LOC 2128Z 225DEG 12KT 3703 11118
MERRILLLocal storm report, Sep 14, 3:39 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLASH FLOOD 4 E ZION NP 37.22N 112.92W
09/14/2011 WASHINGTON UT PARK/FOREST SRVC
PARK RANGERS REPORTED FLASH FLOODING ALONG PINE CREEK 7
TO 8 FEET DEEP...AND ALONG THE EAST FORK OF THE VIRGIN
RIVER 3 TO 4 FEET DEEP. ADDITIONALLY NUMEROUS WATERFALLS
HAVE FORMED THROUGHOUT ZION CANYON.
&&
GMThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:23 PM MDT | Flash Flood Warning | SLC | Washington | 6 hr |
| Sep 14, 2:40 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Sep 14, 3:30 PM MDT | Flash Flood Warning | SLC | Kane | 4 hr |
| Sep 14, 3:32 PM MDT | Special Weather Statement | SLC | 43 min |
Nearby
Flash Flood Warnings in Utah, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.